# SDR DALA2016041903118

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 70,952 hours, 53,613 cycles
- System (JASC): 5241 · Galley Doors
- Part: Brace
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE WITH GALLEY SERVICE DOOR IN THE OPEN POSITION, LOWER FWD INSPECTION HOLE, BRACE IS CRACKED.  REPLACED SUPPORT IAW DWG 911582.
